Akunov Taalaybek A

Work place: Institute of Machine Science and Automation of the National Academy of Sciences of the Kyrgyz Republic, Bishkek, 720071, Kyrgyz Republic
Post: Chief Researcher
Degree: PhD
E-mail: takunov@mail.ru
Scopus ID: 6508211498
ORCID: 0000- 0002-0923-9777
Akunov T. A., Biryukov D., Dudarenko N. A., Polyakova M. V., Ushakov A. V. SPECTRUM FORMATION OF SINGULAR VALUES FOR THE SIMPLE STRUCTURE SQUARE MATRIX
The article was published in issue 6, volume 11, 2011
Akunov T. A., Dudarenko N. A., Polinova N. A., Ushakov A. V. PROCESS OSCILLATIVITY STUDY IN APERIODIC CONTINUOUS SYSTEMS, GENERATED BY EIGENVALUES MULTIPLICATION FACTOR
The article was published in issue 3, volume 13, 2013
Akunov T. A., Dudarenko N. A., Polinova N. A., Ushakov A. V. RESEARCH OF PROCESSES IN CONTINUOUS SYSTEMS WITH MULTIPLE COMPLEX CONJUGATED EIGENVALUES OF THEIR STATE MATRIX
The article was published in issue 4, volume 13, 2013
Akunov T. A., Dudarenko N. A., Polinova N. A., Ushakov A. V. PROXIMITY DEGREE FOR SIMPLE AND MULTIPLE STRUCTURES OF THE EIGENVALUES: OVERSHOOT MINIMIZATION FOR FREE MOTION TRAJECTORIES OF APERIODIC SYSTEM
The article was published in issue 2, volume 14, 2014
Omorov R. O., Akunov T. A., Aidraliev A. O.
Elliposoidal estimates of trajectory sensitivity of multi-dimensional processes based on generalized singular values problems

The article was published in issue 2, volume 22, 2022
Copyright 2001-2022 ©
Scientific and Technical Journal
of Information Technologies, Mechanics and Optics.
All rights reserved.

Яндекс.Метрика